# SDR SCNA20241018330

- Difficulty date: October 13, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 66,726 hours, 30,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 698279: DOOR 1R BRACKET DOESN'T HOLD BAR TIGHT ON RIGHT SIDE. ALSO THERE IS A JAGGED PIECE OF METAL PROTRUDING OUT FROM THE BOTTOM RIGHT CORNER OF DOOR. - - RESOLUTION:  ON DOOR 1R ADJ BAR BRACKET AND REMOVED SHARP PEICE OF METAL. REF AMM 25-66-00
